# SDR ASAA2022090439877

- Difficulty date: September 4, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737
- Aircraft serial: 36353
- Aircraft time: 23,793 hours, 7,459 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA TASK CARD 78273000 ENGINE 2 FAULT CODE 75-10452 THE VBV POSITION SIGNALS DISAGREE. SHORT TERM FAULT APPEARED. DEFERRED PER T/C 78273000. GROUNDED - YES. ON DEFERRAL.
